# SDR CA090227001

- Difficulty date: February 25, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Sensor
- Part number: B3303646
- Condition: Malfunctioned
- Location: Engine Oil
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) PILOT REPORTS DURING DESCENT HE REVIEWED THE EICAS. HE SAW THE RT ENGINE OIL PRESSURE WAS INDICATING RED AND VERY LOW.  HE PULLED THE POWER BACK ON THE RT ENGINE AND THE PRESSURE WENT AS LOW AT 10PSI.  HE PUSHED THE POWER BACK UP AND THE OIL PRESSURE INCREASED TO THE MID 20S, BUT REMAINED RED. NO CAS MESSAGES POSTED DURING THIS EVENT. HE SHUTDOWN THE RT ENGINE AND FINISHED THE DESCENT, APPROACH, AND LANDING ON (1) ENGINE WITHOUT FURTHER ISSUES. ONCE AT THE FBO, THE PILOT INTERROGATED THE MDC AND FOUND THE CURRENT FAULT MESSAGE: ATA 71-00 POWERPLANT RT ENGINE OIL PRESSURE FAILED/WIRING OIL PRESSURE SENSOR 1A. B3-303646, MCID 1001.
